# SDR UPS06848255

- Difficulty date: October 10, 2006
- Submitted: October 18, 2006
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- Aircraft time: 69,055 hours, 45,885 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 BULGING SKIN FS 465 L32L EXTERNAL FUSELAGE.  CUT OUT DAMAGE.  FABRICATED AND INSTALLED FILLER, DOUBLER AND FINGER DOUBLER IAW SRM 53-02-01 FIG 007, 53-04-01-0 FIG 002, 51-10-00-0 FIG 002, 51-1-21 AND 51-1-20D.
